# SDR FDEA201701170216

- Difficulty date: January 17, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 95,111 hours, 27,628 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tee Fitting
- Part number: ANB73531
- Condition: Cracked
- Location: Bs 1156
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1156 TEE CAP FWD HORIZONTAL LEG HAS A CRACK AT THE AFT FASTENER HOLE UNDER THE SPLICE PLATE ONE ROW ABOVE LONGERON 37L.   REPAIRED LT TEE CHORD IAW EA 8-5310-T0330606
